# SDR MASA2015021021897

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 29,500 hours, 23,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED BULB.
